# SDR USAA920080817

- Difficulty date: April 3, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545834312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CORROSION ON CHORD ANGLE AT BS 294 - 312, RBL 16.  REPLACED ANGLE IAW SRM 51-40-02.
